RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 37, Issue 2  


Finite 2-groups in which the set of self-centralizing abelian normal subgroups with at least three generators is empty ($SCN_3(2)=\varnothing$)
A. D. Ustyuzhaninov
251
On the dimension of noncommutative affine algebras
V. T. Markov
284
Krull $OP$-rings are Plücker rings
G. B. Kleiner
289
On relative homological dimension of group algebras of locally compact groups
M. V. Sheinberg
308
On a characterization of polynomial endomorphisms of $\mathbf C^2$
B. L. Fridman
319
Convex integration of differential relations. I
M. L. Gromov
329
On an extremal problem for polynomials in $n$ variables
Yu. A. Brudnyi, M. I. Ganzburg
344
On $(p,l)$-capacity, inbedding theorems, and the spectrum of a selfadjoint elliptic operator
V. G. Maz'ya
356
Necessary and sufficient conditions for the imbedding of some classes of functions
È. A. Storozhenko
386
The asymptotic $L_p$-norm of differentiated Fourier sums of functions of bounded variation
B. I. Golubov
399
Generalization of an asymptotic formula of V. A. Marchenko for spectral functions of a second-order boundary value problem
I. S. Kats
422
Asymptotics of the eigenvalues of the Laplacian and quasimodes. A series of quasimodes corresponding to a system of caustics close to the boundary of the domain
V. F. Lazutkin
437
On the growth of entire curves
V. P. Petrenko, M. Khussain
466
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019